# SDR CALA2024111301123

- Difficulty date: November 9, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 90,773 hours, 19,165 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: 38768
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL LEAK LEFT WING OBSRVED IN FLIGHT DIVERT LHR PHOTOS ATTACHED OF FUEL LEAK FROM LEFT WING VIEWED FROM INSIDE CABIN. PHOTO UPDATE FROM OUTSIDE AT WING LEVEL ON ARRIVAL. SDR UPDATE L/H WING OVERWING FILL PORT HOUSING AND CAP INSPECTED.  FILLER CAP AND PACKING FOUND IN GOOD CONDITION.  OVERWING FILL PORT HOUSING SHOWS SIGNS OF DETERIORATION AND WILL REQUIRE REPLACEMENT REF AMM 28-11-04-004-001 REMOVED AND REPLACED LEFT WING OVERWING FILL PORT HOUSING ASSY. IAW AMM 28-11-04-004-001. ACP LEAK CHK. NO LEAKS. THIS ITEM IS CDCCL INSP REQ. U105473 ADD EMPLOYEE.PARTS USED: 00-0594-3-2898,QTY :1  23-2811-3-0002,QTY :1  00-0609-3-7480,QTY ADD EMP:U181326,U055278,U104896 :1  19-2811-3-0012,QTY :1  19-2811-3-0011,QTY :1 19-2811-3-0007,QTY :1  99-2811-3-0019,QTY :1  40-0608-3-0158,QTY :1  00-0594-3-2894,QTY :1  19-2800-3-0002,QTY :1 00-0593-3-7214,QTY :1  53-2811-3-0003,QTY :1  00-0609-3-7622,QTY :1 ACCOMPLISHED INSTALLATION INSPECTION OF L/H WING OVERWING FUEL FILL PORT HOUSING ASSY IAW AMM 28-11-04-004-001. ACP LEAK CHECK, NO LEAKS NOTED AT THIS TIME.
